Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wowitsvincent

Accutane: Eye irritation

Recommended Posts

Could be. Go to the doctor right now. No point in letting it get worse. It could be an allergic reaction. Not trying to scare you but better to be safe than sorry. Also, don't wear contacts and make sure your eyes are well lubricated.

Share this post


Link to post
Share on other sites

it most likely is, im about to go on accutane myself and i just read over the info booklet that my dr gave me, and under the "what you can expect" section, it mentioned inflammation of the eyelids. it recommends you see your doctor because he or she may need to adjust your dosage. best of luck w/ your course!

Share this post


Link to post
Share on other sites

although it's prob a good idea to get it checked out, try some eye drops first. They really helped me out when my eye's got annoying first thing in the morning and last thing at night. Give them a go while you wait for your appointment and see what happens

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×